# SDR ASAA2019042252957

- Difficulty date: March 25, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N632VA
- Make and model: Airbus A320-214
- Aircraft serial: 03155
- Aircraft time: 42,790 hours, 13,068 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: D5348004320600
- Condition: Corroded
- Location: Frames 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN, L-2 DOOR THRESHOLD.  DOOR SILL SUPPORT BEAM CORROSION AFT END. GROUNDED - YES. BLENDED CORRODED AREA. ORIGINAL MAT. THICKNESS .071, REMOVED .016, REMAINING .055. FOUND TO BE OUT OF LIMITS AS PER SRM 53-41-14-283-002. FABRICATED REPAIR ANGLE IAW A320 53-41-14-300-001. [REPAIR PRINCIPAL 8, ITEM 9] FABRICATED FILLER IAW SRM 53-41-14-283-002 [REPAIR PRINCIPAL 8, ITEM 3] ANGLE AND FILLER HEAT TREATED IAW SRM 51-25-00. APPLIED PROTECTVE TREATMENT, ALODINE, PRIME AND PAINT IAW SRM 51-21-11. AMM 51-75-12 AMM 51-23-00. INSTALLED FILLER AND REPAIR ANGLE IAW A320 SRM 53-41-14-283-002.
